# SDR DALA2025042503249

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 SEVERAL CORROSION ON RH SIDE PLATE FROM STA 1380 - 1330 AT AFT CARGO COMPARTMENT (UPPER AND LWR SURFACES). CORRECTIVE ACTION: SUMMARY OF NRC 00285. CORROSION LEVEL 2. RH SIDE PLATE FROM STA 1310 - 1380 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-53-2R PROCEDURE 2 REPAIR 2. (0930820)
